Skip to Content

How do you get off lexapro? I am in dier need. I have lost my job and can not affort the medication?

Responses (2)

Elizabetta 22 Jan 2010

Taper down 5 mg for 7 days at a time

Do not quit "cold turkey" due to risk of heart attack or stroke: serotonin is involved in a huge multitude of body functions.

If you have no $$, go to a free clinic and get the medication from them: every county has one, and by law, they have to treat you free of charge and provide you with medication.

Please, we don't want to lose you.

During the tapering off, you will feel miserable. After you are completely off, you will continue to feel miserable for about a month (I'm on day 10 of 0 Lexapro, switched to Elavil), but at least by tapering off, you won't risk death.

Healing on your path,
Elizabetta

hondo368 23 Jan 2010

thank you so very much i know it will be a struggle, but its time to stop. i've been on lexapro for 2 to 3 years. enough is enough. thanks so very very much. gob bless you and love and warmth to you and you family.
FIGHT THE GOOD FIGHT!

hondo368 1 Mar 2010

I have currently reduce my LEXAPRO dosage down to 5mg. every two days, I still get dizzy but I feel this is working to get off the drug. I assume I will have to deal with the dizziness once i stop the drug completely. so far so good!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions